# SDR 0101805502

- Difficulty date: April 6, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 53,382 hours, 22,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON FLOORBEAM UPPER CAP AT BS 377 RBL 10.  REPAIRED PER EA 55-183448.
